# SDR 96FDEA00309

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19300
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Center Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSE CENTER TANK REAR SPAR UPPER CHORD, 3 RIVETS HAD POPPED 2 RIVETS WORKING, SKIN WARP BULGE LBL 18 TO 30.  INSTALLED DOUBLER AND TRIPLER TO CENTER TANK UPPER WEB PER ESO 11782 DATED 2-13-96, AWAITING FEDEX EA.
